# SDR FDEA202406050914

- Difficulty date: June 5, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53612060200
- Condition: Dented
- Location: Frm 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE FUSELAGE LOWER SKIN PANEL GOT A DENT BETWEEN FR4~5, 7 O'CLOCK POSITION. ACCOMPLISHED THE DOUBLER REPAIR AT NOSE FUSELAGE LOWER SKIN PANEL BETWEEN FR4~5,   7 O'CLOCK I.A.W A300-600 SRM 53-11-12-201, PARA 5A , PAGE 203-210 FIG 201, SRI 53-11-12-201, IIR   53-11-12-2-003-00, PARA 3C PAGE 209~212, TABLE 204 REPAIR CLASSIFIED AS CAT B MAJOR PER   GMM 06-2-100
